... muscle weakness. I took this several days ago and I am still confused. Will it wear off?
Sorry this question has taken so long to answer. You need to see your doctor as your symptoms are indicative of low levels of potassium.
This is from https://www.drugs.com/mtm/kionex.html
"... Tell your caregivers right away if you have any signs that your potassium level is getting too low, such as: pain or fluttering in your chest, uneven heartbeats, feeling irritable or confused, severe muscle weakness, breathing problems, or inability to move your muscles."
- Kionex Information for Consumers
- Kionex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kionex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2010 • 1 answer
Posted 20 Feb 2011 • 1 answer
Posted 22 May 2014 • 2 answers
Posted 16 Oct 2014 • 2 answers
Brivaracetam - What if I take my morning dose and evening dose accidently while suffering confusion?
Posted 19 days ago • 0 answers